# SDR DALA2023053104350

- Difficulty date: May 27, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 72,713 hours, 29,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4764308) AFT RIGHT SERVICE DOOR UPPER EMERGENCY LIGHT WILL NOT ILLUMINATE DURING TEST. REF B737 WDM 33-51 FOUND CONNECTOR D40046P LOOSE IN CEILING. RESECURED SAME. NOW OPS NML.
